Advanced search
Start date
Betweenand

Igor Leite Freire

CV Lattes GoogleMyCitations ResearcherID ORCID


Ministério da Educação (Brasil). Universidade Federal do ABC (UFABC). Centro de Matemática, Computação e Cognição (CMCC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Bachelor in Physics and Mathematics, Master and PhD in Applied Mathematics, UNICAMP. Habilitation in Analysis, USP. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
FAPESP support in numbers * Updated January 15, 2022
Total / Available in English
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (20)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications21
Citations125
Cit./Article6.0
Data from Web of Science

DA SILVA, PRISCILA LEAL; FREIRE, IGOR LEITE; SANTOS SAMPAIO, JULIO CESAR. A family of wave equations with some remarkable properties. PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SC, v. 474, n. 2210, . Web of Science Citations: 0. (11/23538-0, 14/05024-8, 12/22725-4)

DA SILVA, PRISCILA LEAL; FREIRE, IGOR LEITE. Symmetry analysis of a class of autonomous even-order ordinary differential equations. IMA JOURNAL OF APPLIED MATHEMATICS, v. 80, n. 6, p. 1739-1758, . Web of Science Citations: 3. (12/22725-4, 14/05024-8)

FREIRE, IGOR LEITE; DA SILVA, PRISCILA LEAL; TORRISI, MARIANO. Lie and Noether symmetries for a class of fourth-order Emden-Fowler equations. Journal of Physics A-Mathematical and Theoretical, v. 46, n. 24, . Web of Science Citations: 7. (10/10259-3, 11/20072-0, 11/19089-6)

FREIRE, IGOR LEITE; TORRISI, MARIANO. Symmetry methods in mathematical modeling of Aedes aegypti dispersal dynamics. Nonlinear Analysis: Real World Applications, v. 14, n. 3, p. 1300-1307, . Web of Science Citations: 11. (11/20072-0, 11/19089-6)

ANCO, STEPHEN C.; DA SILVA, PRISCILA LEAL; FREIRE, IGOR LEITE. A family of wave-breaking equations generalizing the Camassa-Holm and Novikov equations. Journal of Mathematical Physics, v. 56, n. 9, . Web of Science Citations: 10. (12/22725-4, 14/05024-8)

SANTOS SAMPAIO, JULIO CESAR; FREIRE, IGOR LEITE. Nonlinear Self-Adjoint Classification of a Burgers-KdV Family of Equations. Abstract and Applied Analysis, . Web of Science Citations: 1. (11/23538-0, 11/19089-6)

BOZHKOV, YURI; FREIRE, IGOR LEITE; IBRAGIMOV, NAIL H.. Group analysis of the Novikov equation. COMPUTATIONAL & APPLIED MATHEMATICS, v. 33, n. 1, p. 193-202, . Web of Science Citations: 10. (11/19089-6)

FREIRE, IGOR LEITE; TORRISI, MARIANO. Similarity solutions for systems arising from an Aedes aegypti model. COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, v. 19, n. 4, p. 872-879, . Web of Science Citations: 5. (11/20072-0, 11/19089-6)

FREIRE, IGOR LEITE; SANTOS SAMPAIO, JULIO CESAR. On the nonlinear self-adjointness and local conservation laws for a class of evolution equations unifying many models. COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, v. 19, n. 2, SI, p. 350-360, . Web of Science Citations: 17. (11/23538-0, 11/19089-6)

DIMAS, STYLIANOS; FREIRE, IGOR LEITE. Study of a fifth order PDE using symmetries. Applied Mathematics Letters, v. 69, p. 121-125, . Web of Science Citations: 1. (14/05024-8)

SAMPAIO, JULIO CESAR SANTOS; FREIRE, IGOR LEITE. SYMMETRIES AND SOLUTIONS OF A THIRD ORDER EQUATION. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, n. SI, p. 981-989, . Web of Science Citations: 0. (12/22725-4, 14/05024-8)

FREIRE, IGOR LEITE; TITO, RODRIGO DA SILVA. A Novikov equation describing pseudo-spherical surfaces, its pseudo-potentials, and local isometric immersions. STUDIES IN APPLIED MATHEMATICS, . Web of Science Citations: 0. (20/02055-0)

BOZHKOV, YURI; FREIRE, IGOR LEITE. On the Lane-Emden system in dimension one. Applied Mathematics and Computation, v. 218, n. 21, p. 10762-10766, . Web of Science Citations: 8. (11/19089-6)

FREIRE, IGOR LEITE. New classes of nonlinearly self-adjoint evolution equations of third- and fifth-order. COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, v. 18, n. 3, p. 493-499, . Web of Science Citations: 22. (11/19089-6)

TRACINA, RITA; LEITE FREIRE, IGOR; TORRISI, MARIANO. Nonlinear self-adjointness of a class of third order nonlinear dispersive equations. COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, v. 32, p. 225-233, . Web of Science Citations: 9. (11/19089-6, 14/05024-8)

NAZ, REHANA; FREIRE, IGOR LEITE; NAEEM, IMRAN. Comparison of Different Approaches to Construct First Integrals for Ordinary Differential Equations. Abstract and Applied Analysis, . Web of Science Citations: 11. (11/19089-6)

FREIRE, IGOR LEITE; TORRISI, MARIANO. Weak Equivalence Transformations for a Class of Models in Biomathematics. Abstract and Applied Analysis, . Web of Science Citations: 4. (11/20072-0, 11/19089-6)

DA SILVA, PRISCILA LEAL; FREIRE, IGOR LEITE. AN EQUATION UNIFYING BOTH CAMASSA-HOLM AND NOVIKOV EQUATIONS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, n. SI, p. 304-311, . Web of Science Citations: 0. (12/22725-4, 14/05024-8)

BACANI, FELIPO; DIMAS, STYLIANOS; FREIRE, IGOR LEITE; MAIDANA, NORBERTO ANIBAL; TORRISI, MARIANO. Mathematical modelling for the transmission of dengue: Symmetry and travelling wave analysis. NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, v. 41, p. 269-287, . Web of Science Citations: 2. (14/05024-8)

MOGOROSI, TSHEPO E.; FREIRE, IGOR L.; MUATJETJEJA, BEN; KHALIQUE, CHAUDRY MASOOD. Group analysis of a hyperbolic Lane-Emden system. Applied Mathematics and Computation, v. 292, p. 156-164, . Web of Science Citations: 4. (14/05024-8)

FREIRE, IGOR LEITE. Persistence properties of a Camassa-Holm type equation with (n+1)-order non-linearities. Journal of Mathematical Physics, v. 63, n. 1, . Web of Science Citations: 0.

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: